MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 3F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 3F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-45-3030
Medical Device Problem Codes Unstable (1667); Migration (4003); Lack of Effect (4065)
Health Effect - Clinical Codes Arthritis (1723); Pain (1994); Scar Tissue (2060); Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 5141931 , 02-012-64-1680 tru fluted stm ext 16mm x 80mm blast.5565955 , 02-010-06-0531 - tru post.Aug.Size 3, 5mm.5783672 , 02-010-06-0531 - tru post.Aug.Size 3, 5mm.6061369 , 02-010-06-0230 - tru cc femoral size 3 left.6104282 , 02-012-61-4000 - tru offset stem ext coupler, 4mm.6126015 , 208-05-03 - cc distal fem augment sz 3, 5mm.The product associated with the reported event was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 52 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, stiffness, pain, arthritis, and scarring.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, subsidence and loss of range of motion.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
TRULIANT TIB FIT TRAY CEM SZ 3F / 3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19558470
Report Number1038671-2024-01953
Device Sequence Number20036592
Product Code JWH
UDI-Device Identifier10885862305824
UDI-Public10885862305824
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-45-3030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date03/03/2025
Date Device Manufactured01/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexFemale